# SDR SWAA2015072942309

- Difficulty date: July 7, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737790
- Aircraft serial: 28255
- Aircraft time: 35,222 hours, 23,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A3239
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE LOWER LOBE BILGE DRAIN SUPPORT PLATE CORRODED AT BS 727+4, BL 0.  R & R PLATE IAW SRM & DWG.
